# SDR AU010293

- Difficulty date: March 31, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A21580664
- Condition: Failed
- Location: Mlg
- Component: Tire, 161U00011
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) RH BODY LANDING GEAR OUTBOARD REAR NR 6R TIRE SHREDDED. DAMAGE CAUSED TO BODY FAIRING PANELS 194BR, 194CR, 194GR, RT WING LANDING GEAR DOOR AND HINGE, NR 5R WHEEL, RH BODY LANDING GEAR TRUCK POSITIONING ACTUATOR HYDRAULIC LINE, NR 13 AND NR 14 BRAKELINES. NUMEROUS FUSELAGE DENTS ALSO EVIDENT.
